MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000351918

Медицинская библиотека · Urologia internationalis · 2013

Stevens-Johnson syndrome induced by sorafenib for metastatic renal cell carcinoma.

Ikeda Masaomi, Fujita Tetsuo, Amoh Yasuyuki, Mii Sumiyuki, Matsumoto Kazumasa, Iwamura Masatsugu

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Sorafenib is an orally administered active multikinase inhibitor for metastatic renal cell carcinoma that is now considered a standard agent. Skin toxicity, such as hand-foot skin reaction, is one of the frequent adverse effects of sorafenib. On the other hand, sorafenib-induced erythema multiforme is very rare, and Stevens-Johnson syndrome and toxic epidermal necrolysis induced by sorafenib have not been reported. We report the first case of Stevens-Johnson syndrome caused by sorafenib for metastatic renal cell carcinoma.

Для цитирования: Ikeda Masaomi, Fujita Tetsuo, Amoh Yasuyuki, Mii Sumiyuki, Matsumoto Kazumasa, Iwamura Masatsugu. Stevens-Johnson syndrome induced by sorafenib for metastatic renal cell carcinoma.. Urologia internationalis. 2013. DOI: 10.1159/000351918.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.